Evidence map›Paper›PMID 39071852›Full record

ArticleUrology case reports2024

Sildenafil-induced drug reaction with eosinophilia and systemic symptoms.

Amel Chabbouh, Faten Rebhi, Malek Ben Slimene, Kahena Jaber, Abderaouf Dhaoui

Abstract readCase Reports
In one paragraph

Article in Urology case reports, 2024. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.

0numbers the graph read from it
0cells of the map it votes in
0citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

0 citing papers in PubMed.

No citing paper in PubMed yet.

4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

5 authors.

Amel ChabbouhDepartment of Dermatology, Military Hospital, Tunis, Tunisia.
Faten RebhiDepartment of Dermatology, Military Hospital, Tunis, Tunisia.
Malek Ben SlimeneDepartment of Dermatology, Military Hospital, Tunis, Tunisia.
Kahena JaberDepartment of Dermatology, Military Hospital, Tunis, Tunisia.
Abderaouf DhaouiDepartment of Dermatology, Military Hospital, Tunis, Tunisia.

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Drug reaction with eosinophilia and systemic symptoms (DRESS)/drug-induced hypersensitivity syndrome (DIHS) is a life-threatening, multi-organ adverse drug reaction with a mortality rate of approximately 10 %-20 %. The most common culprit drugs are anticonvulsants, some antibiotics such as dapsone and minocycline, salazosulfapyridine, allopurinol and some antiretroviral molecules such as abacavir and nevirapine. Only one case of DRESS induced by sildenafil has been reported in the literature. Here we report a new case.

Indexed as

DRESS syndromeDrug hypersensitivity syndromeDrug reactionSildenafil

Identifiers

PMID39071852
PMCPMC11278588

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC-ND
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.